# SDR F3LA200600044

- Difficulty date: May 31, 2006
- Submitted: June 8, 2006
- Operation: Air carrier
- Aircraft: N901FR
- Make and model: Airbus A319-112
- Aircraft serial: 1488
- Aircraft time: 16,966 hours, 7,660 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Bearing
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED LT MLG LWR BEARING ASSY CORRODED, PITTED AND DEFORMED.  REMOVED CORROSION ON LT MLG SHOCK ABSORBER GLAND SEAL PER EA A9-32R-11439.  PERFORMED FLUORESCENT PENETRANT INSPECTION PER AIRBUS NTM 51-80-00 PART 8, AND EA A9-32R-11439.  NO CRACKS DETECTED.
